Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 319619, 7 pages
http://dx.doi.org/10.1155/2014/319619
Research Article

From Caristi’s Theorem to Ekeland’s Variational Principle in -Complete Metric-Like Spaces

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Dipartimento di Matematica e Informatica, Universita’ degli Studi di Palermo, Via Archirafi 34, 90123 Palermo, Italy
3Dipartimento Energia, Ingegneria dell'Informazione e Modelli Matematici (DEIM), Universita’ degli Studi di Palermo, Viale delle Scienze, 90128 Palermo, Italy

Received 23 May 2014; Accepted 11 July 2014; Published 28 August 2014

Academic Editor: Erdal Karapinar

Copyright © 2014 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Jleli, Bessem Samet, Calogero Vetro, and Francesca Vetro, “From Caristi’s Theorem to Ekeland’s Variational Principle in -Complete Metric-Like Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 319619, 7 pages, 2014. doi:10.1155/2014/319619